She is recieving vancomycin and cephine IV.The vanc was stopped due to toxic levels.About 32 hours later she couldnt walk slurred speech and confusion.They gave her vanc again after 2 days and the symptoms started to resolve.Now they stopped it again and we are waiting for the symptoms.The Drs state the infection couldnt come back that fast,but this is the second time this has happened.This coulnt be a coinsidence.
- Vancomycin Information for Consumers
- Vancomycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vancomycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Had a surgery 1 month ago, one of the cuts is red and weeping. Have Flagyl from a previous internal surgery. Saturday at 1am cant call doc till ...
1 answer • 8 Oct 2011
First used Bactroban topically along with Vancomycin until renal failure then one antibiotic after another. Infection now spread over half her chest ...
3 answers • 5 Apr 2013
... stimulater six months later a revision of the stim ulater ten days post op now began a fever assorted pains what to do ive been going to the dr ...
1 answer • 11 May 2013
IN the past they have given me these drugs thru a IV or a port. THANK YOU
1 answer • 6 Feb 2014